Геометрические свойства множеств с конечными вариациями

Л.Д. Иванов

Matematiceskij sbornik (1967)

  • Volume: 114, Issue: 3, page 445-470
  • ISSN: 0368-8666

How to cite


Иванов, Л.Д.. "Геометрические свойства множеств с конечными вариациями." Matematiceskij sbornik 114.3 (1967): 445-470. <http://eudml.org/doc/69916>.

author = {Иванов, Л.Д.},
journal = {Matematiceskij sbornik},
keywords = {metric geometry, convex geometry, integral geometry},
language = {rus},
number = {3},
pages = {445-470},
publisher = {Tipogr. Lissnera i Sobko},
title = {Геометрические свойства множеств с конечными вариациями},
url = {http://eudml.org/doc/69916},
volume = {114},
year = {1967},

AU - Иванов, Л.Д.
TI - Геометрические свойства множеств с конечными вариациями
JO - Matematiceskij sbornik
PY - 1967
PB - Tipogr. Lissnera i Sobko
VL - 114
IS - 3
SP - 445
EP - 470
LA - rus
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/69916
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.